MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. ARISTA AH FLEXITIP XL-R APPLICATOR; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED

DAVOL INC., SUB. C.R. BARD, INC. ARISTA AH FLEXITIP XL-R APPLICATOR; AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Catalog Number AM0010
Medical Device Problem Codes Use of Device Problem (1670); Expiration Date Error (2528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported the expired device was used in error.A review of our records shows that the device was well within the date of expiry (05/28/2019) when provided to the facility on 02/06/2017.The expiration date is located on multiple layers of the packaging.This event is confirmed for user related.The ifu instructs the user "prior to initiating the procedure, visually inspect the package containing the flexitip xl-r applicator for any signs of damage.Used on patient and discarded.
 
Event or Problem Description
It was reported that the user facility was performing a minimally invasive ivor-lewis esophagectomy with gastric pull-up on (b)(6) 2019.At the close of the case, it was discovered that an expired flexi-tip applicator with arista hemostatic agent had been used during the case.There was no adverse patient outcome and no additional medical or surgical intervention required.

Brand Name
ARISTA AH FLEXITIP XL-R APPLICATOR
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON COLLAGEN BASED
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8777749
Report Number1213643-2019-05937
Device Sequence Number11422927
Product Code LMG
UDI-Device Identifier00801741096808
UDI-Public(01)00801741096808
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P050038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Catalogue NumberAM0010
Device Lot Number5655201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight65